# SDR IPXA2016081707157

- Difficulty date: August 5, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750509
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FITTNG AT RBL 47 CORRODED ON LOWER SURFACE.  REPAIRED IAW EA 011-5340-01-A6376 REV. A AND EO MD11-5340-61584-B.
